Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 25, 2011, 8:10 PM EDT for Dodge County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2011, 8:10 PM EDT (00:10 UTC)
- Expired
- Sep 25, 2011, 8:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Dodge County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3641 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
936
WWUS82 KFFC 260010
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT SUN SEP 25 2011
GAZ108>110-260045-
810 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX...
TELFAIR AND DODGE COUNTIES UNTIL 845 PM EDT...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING NORTH AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TEMPERANCE...
BROWNING...ABBEVILLE...RHINE...GODWINSVILLE...CHAUNCEY...UNION AND
FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3183 8316 3184 8318 3184 8321 3184 8335
3217 8330 3212 8304 3182 8314 3182 8316
TIME...MOT...LOC 0010Z 192DEG 17KT 3190 8323
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 25, 3:50 PM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Sep 25, 3:50 PM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 350 PM EDT SUN SEP 25 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... FRONTAL BOUNDARY STRETCHED FROM SOUTH OF ATHENS TO THOMASTON TO ALBANY WITH MSAS DEWPOINTS SHOWING THAT THIS FEATURE HAS LIFTED NORTHWARD THROUGH THE AFTERNOON. DEW POINTS IN THE LOWER 60S NORTH AND WEST OF THE BOUNDARY AND 70S SOUTH AND EAST OF THE BOUNDARY. WITH THE MOIST AIR AND DIURNAL HEATING...SHOWERS AND THUNDERSTORMS WERE ABLE TO DEVELOP SOUTH OF THE BOUNDARY AND EXPECT THIS TREND TO CONTINUE THROUGH THE EARLY EVENING BUT SUBSIDE AS WE LOSE THE HEATING OF THE DAY. MAIN THREAT WILL BE GUSTY WINDS AND WITH -11C 500MB TEMP SOME SEVERE OR NEAR SEVERE HAIL IS POSSIBLE. HAD TO DRASTICALLY INCREASE POPS ACROSS THE SOUTHEAST PART OF THE CWA GIVEN THE CURRENT RADAR TRENDS. EXCEPT FOR THE ECMWF...THE MODELS ARE CONSISTENT WITH PUSHING THE CENTRAL GA BOUNDARY SOUTH AGAIN OVERNIGHT AS A SECONDARY FRONT ASSOCIATED WITH THE CLOSED UPPER LEVEL LOW OVER THE MIDWEST PUSHES INTO NORTH GEORGIA ON MONDAY. ALTHOUGH INCREASED CLOUDINESS WILL PUSH INTO NORTHWEST GEORGIA TONIGHT...THE BETTER PRECIP CHANCES WILL HOLD OFF UNTIL MONDAY. MODELS ARE CONSISTENT WITH PRECIP OVER NORTH GEORGIA MONDAY AFTERNOON. GFS PEGS 1000-1700 J/KG OF MU CAPE ACROSS NORTH GEORGIA AS THE FRONT MOVES THROUGH SO WILL HAVE TO WATCH FOR SOME STRONGER STORMS. IN ADDITION...WILL HAVE TO MONITOR FOR CONVECTION ACROSS THE SOUTHEAST PART OF THE CWA WITH LINGERING MOISTURE FROM THE REMNANT FRONT ACROSS CENTRAL GA TODAY. MU CAPES OF TO 2500 J/KG ARE EXPECTED MONDAY AFTERNOON ACROSS CENTRAL GA. GIVEN THE PATTERN TODAY...CANT RULE OUT A STRONG TO SEVERE STORM TOMORROW AFTERNOON. AFTER MONDAY...MODELS DIVERGE. GFS IS MORE PROGRESSIVE WITH THE SYSTEM AND PUSHES THE FRONT INTO SOUTH GEORGIA BY TUESDAY. THE ECMWF AND NAM HOWEVER LINGER THE FRONT ACROSS CENTRAL GEORGIA THROUGH TUESDAY NIGHT. WITH THESE DIFFERENCES...GFS INDICATES A DRY TUESDAY WHILE THE ECMWF WOULD SUGGEST PRECIP ACROSS CENTRAL GEORGIA. WILL LEAN TOWARD THE ECMWF WHICH ALSO CONTINUES THE TREND OF THE PREVIOUS FORECAST AND SHOWS A CHANCE OF SHOWERS AND THUNDERSTORMS FOR TUESDAY AFTERNOON. SINCE ORIGINALLY POPULATED WITH GFS/MAV DEWPOINTS...HAD TO INCREASE DEW POINTS ACROSS THE CWA ON TUESDAY IN PARTICULAR SINCE THE GFS PUSHES THE MOISTURE OUT TOO QUICKLY. WITH INCREASED CLOUD COVERAGE EXPECTED TONIGHT ACROSS PORTIONS OF NORTH GEORGIA AND HIGHER DEWPOINTS THAN FORECAST ACROSS CENTRAL GEORGIA...EXPECT MONDAY MIN TEMPS TO BE WARMER THAN THIS MORNING. LEANED TOWARD THE WARMER MAV FOR MIN TEMPS TOMORROW...BUT MAV/MET BLEND FOR THE REMAINDER OF THE SHORT TERM. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... EVEN THOUGH THE GFS DRIED THE CWA OUT IN THE SHORT TERM...MODEL BRINGS MOISTURE ASSOCIATED WITH THE FRONT BACK IN ON WEDNESDAY. NAM/ECMWF/GFS ARE IN GOOD AGREEMENT WITH MOISTURE FROM THE FRONT LINGERING ACROSS CENTRAL GEORGIA ON WEDNESDAY. AFTER THIS THOUGH THE CLOSED UPPER LEVEL LOW OVER THE MIDWEST IN THE SHORT TERM WILL ROTATE NORTHEAST AND PUSH THE FRONT INTO NORTH FLORIDA..DRYING OUT THE CWA FOR THURSDAY. A SECOND SHORTWAVE WILL DIVE INTO THE GREAT LAKES REGION THURSDAY NIGHT...BECOME A CUT OFF UPPER LEVEL LOW AND PUSH ANOTHER WEAK FRONT INTO GEORGIA ON FRIDAY. THIS SHOULD BE A DRY FRONT AND SERVE TO DECREASE TEMPS A FEW DEGREES AND REINFORCE THE DRY AIR ACROSS THE CWA. && .AVIATION... 18Z UPDATE... SCATTERED SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS EAST AND SOUTH GEORGIA THIS AFTERNOON. THIS PRECIPITATION SHOULD STAY AWAY FROM THE TAF SITES SO NO PRECIPITATION IN THE TAF. CEILINGS MOSTLY VFR AND IT SHOULD STAY THAT WAY THROUGH 07Z-09Z. EXPECTING LOW STRATUS TO MOVE BACK IN WITH MOIST SOUTHEASTERLY FLOW OVER THE AREA. LOOKING FOR OVC010 AFTER 09Z AND CONTINUING THROUGH 14Z-16Z. CEILINGS WILL LIFT SLOWLY THROUGH THE DAY MONDAY WITH THE WINDS TURNING TO THE SW BY 14Z. WIND SPEEDS WILL BE IN THE 5-10KT RANGE THROUGH THE PERIOD. VSBYS SHOULD STAY VFR THROUGH THE PERIOD BUT MAY SEE SOME BRIEF PERIOD OF MVFR VSBYS OVERNIGHT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON WINDS AND PRECIP. CONFIDENCE MEDIUM ON CEILINGS AND VISIBILITIES 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 86 65 87 / 20 30 30 30 ATLANTA 69 84 64 83 / 10 20 30 20 BLAIRSVILLE 64 79 56 78 / 10 50 30 20 CARTERSVILLE 67 85 57 81 / 10 40 20 20 COLUMBUS 70 88 67 87 / 5 20 20 30 GAINESVILLE 67 83 63 83 / 10 40 30 20 MACON 68 88 67 88 / 20 20 20 30 ROME 65 84 57 84 / 20 40 20 20 PEACHTREE CITY 65 85 59 83 / 10 20 20 20 VIDALIA 70 89 70 90 / 30 30 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 11
Hazardous weather outlook, Sep 25, 6:54 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 654 PM EDT SUN SEP 25 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-262300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 654 PM EDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTH AND EAST CENTRAL GEORGIA TONIGHT. .SYNOPSIS... A STALLED FRONTAL BOUNDARY ACROSS CENTRAL GEORGIA AND VARIOUS OUTFLOW BOUNDARIES FROM EARLIER CONVECTION WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT TONIGHT. ALSO...A FRONTAL BOUNDARY OVER THE MISSISSIPPI RIVER WILL BEGIN TO MOVE EASTWARD LATER TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY THUNDERSTORM THAT DEVELOPS WILL BE LOCALLY HEAVY RAINFALL AND OCCASIONAL CLOUD TO GROUND LIGHTNING. .DISCUSSION... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA TONIGHT AS VARIOUS BOUNDARIES AND AMPLE MOISTURE REMAINS IN PLACE. BEST CHANCES FOR ANY THUNDERSTORM ACTIVITY WILL BE ALONG AND SOUTH OF A LINE FROM AMERICUS TO AUGUSTA. A FRONTAL BOUNDARY MOVING TOWARD NORTHWEST GEORGIA LATER TONIGHT MAY TRIGGER ISOLATED THUNDERSTORMS NORTH OF ATLANTA TO GAINESVILLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Local storm report, Sep 25, 4:38 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL WRENS 33.21N 82.39W
09/25/2011 E0.88 INCH JEFFERSON GA BROADCAST MEDIA
&&
JLFSpecial weather statement, Sep 25, 5:00 PM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT SUN SEP 25 2011
GAZ050-051-252130-
500 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TALIAFERRO
AND GREENE COUNTIES UNTIL 530 PM EDT...
AT 458 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SILOAM...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TALIAFERRO AND GREENE COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE VEAZEY...WHITE PLAINS...SILOAM...UNION
POINT...JACKSONVILLE...ROBINSON...LYNEVILLE...ALEXANDER STEPHENS
PARK...CRAWFORDVILLE AND DANIEL SPRINGS. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3348 8284 3345 8295 3345 8299 3347 8301
3339 8312 3354 8321 3369 8292 3352 8282
TIME...MOT...LOC 2101Z 242DEG 15KT 3351 8306Special weather statement, Sep 25, 5:18 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SUN SEP 25 2011
GAZ050-060-061-252145-
518 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN PUTNAM...GREENE AND HANCOCK COUNTIES UNTIL 545 PM EDT...
AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROCKVILLE...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PUTNAM...GREENE AND HANCOCK COUNTIES THROUGH 545 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE OCONEE SPRINGS PARK...
ROCKVILLE...PHOENIX...REYNOLDS PLANTATION...LIBERTY...VEAZEY...WHITE
PLAINS...SILOAM AND GREENSBORO. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.
&&
LAT...LON 3321 8317 3329 8336 3360 8322 3351 8299
3351 8298
TIME...MOT...LOC 2119Z 204DEG 16KT 3333 8322Special weather statement, Sep 25, 5:35 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SUN SEP 25 2011
GAZ113-252200-
535 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN TOOMBS
COUNTY UNTIL 600 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOOMBS CENTRAL...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TOOMBS CENTRAL...ENGLISH EDDY...CEDAR CROSSING...SOUTH
THOMPSON...JOHNSON CORNER...NEW BRANCH...PONDEROSA...OHOOPEE...SANTA
CLAUS AND LYONS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3199 8221 3192 8227 3193 8231 3202 8245
3229 8227 3225 8221 3218 8218
TIME...MOT...LOC 2135Z 214DEG 13KT 3204 8230Special weather statement, Sep 25, 5:46 PM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT SUN SEP 25 2011
GAZ049-050-060-252215-
546 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN PUTNAM...MORGAN AND GREENE COUNTIES UNTIL 615 PM EDT...
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION POINT TO EATONTON...MOVING NORTH AT
15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PUTNAM...MORGAN AND GREENE COUNTIES THROUGH 615 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLAT ROCK...WARFIELD...
RESSEAUS CROSSROADS...EATONTON...LIBERTY...REYNOLDS PLANTATION...
VEAZEY...SILOAM...UNION POINT...PHOENIX...ROCK EAGLE 4-H CENTER...
HARMONY...WOODVILLE...GREENSBORO AND PARKS MILL. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3343 8307 3336 8316 3334 8315 3326 8324
3319 8346 3359 8335 3371 8314 3370 8311
3371 8305 3369 8302
TIME...MOT...LOC 2146Z 198DEG 24KT 3360 8312 3344 8322
3334 8335Special weather statement, Sep 25, 8:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 PM EDT SUN SEP 25 2011
GAZ108>110-260045-
810 PM EDT SUN SEP 25 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX...
TELFAIR AND DODGE COUNTIES UNTIL 845 PM EDT...
AT 807 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BROWNING...MOVING NORTH AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...TELFAIR AND DODGE COUNTIES THROUGH 845 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE TEMPERANCE...
BROWNING...ABBEVILLE...RHINE...GODWINSVILLE...CHAUNCEY...UNION AND
FIVE POINTS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3183 8316 3184 8318 3184 8321 3184 8335
3217 8330 3212 8304 3182 8314 3182 8316
TIME...MOT...LOC 0010Z 192DEG 17KT 3190 8323The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 12:40 AM EDT | Wind Advisory | FFC | Catoosa, Chattooga, Dade, Dawson, Fannin, Gilmer and 7 more | 9 hr |
| Sep 26, 5:45 PM EDT | Special Weather Statement | FFC | Fannin | 30 min |
| Sep 26, 7:42 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 33 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.